Aa
A
A
Close
Avatar universal
Hols around light and floaters after conjunctivitis (pink eye)
Hi,
I was suffering with conjunctivitis. Doctor suggest me to rest at least 15 days to recover. Initially my vision was not clear. But after treating with eye drops and ointment, I'm able to see things clearly after 12 days. Now doctor said stop every drops and ointment from the prescription and continue with refresh drops only. Now I'm continue with refresh drops only. I started my regular routine after 12 days. After stopped all medicines suddenly my right eye started to see halos around right eye and also floaters(The morphological regularity of eye floaters). Now almost a month after conjunctivitis still this halos are seen, even today. Is it normal or this is something dangerous?
Cancel
3 Answers
Page 1 of 1
Avatar universal
I don't knwo how to edit the question line. But it's "halos" not "Hols"..
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
177275 tn?1438375244
Unfortunately I would not be able to tell you whether this is dangerous. I can tell you it is not normal. You may have had an adenovirus conjunctivitis. this is one of the most severe forms and can leave small opacities on the cornea that could cause halos.   No infection should cause floaters and that would need to be considered a new problem. I really don't see how you can address these problems and your concerns without seeing an Eye MD ophthalmologist or at least an optometrist.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thank you for your answer.. I consult ophthalmologist after that and she said there are some spot in my cornea and it is because of virus conjunctivitis. I had halos around light because of that spot. Now doctor started with FML eye drops. FML eye drops contain the active ingredient fluorometholone, which is a type of medicine called a corticosteroid (or steroid) and asked me to continue FML drop along with refreshed eye drop for a one month and slowly slowly halos will vanished over the time.
Comment
Cancel
Comment
177275 tn?1438375244
So you did have an adenovirus infection. The most common of which is EKC (epidemic kerato-conjunctivitis) and you are being treated for the corneal infiltrates (small superficial virus caused opacities). They usually do fade over time and steroids help. They may however take much longer to clear. I had a physician patient that took 6-8 months for them to fade.  Use an internet search engine for images and look up 'adenovirus corneal infiltrates"
Comment
Cancel
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Eye Care Community Resources